Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 66, Issue 2, Fall 2011  pp. 353-384.

Quasi-diagonal flows

Authors:  Akitaka Kishimoto (1) and Derek W. Robinson (2)
Author institution: (1) Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan
(2) Centre for Mathematics and its Applications, Australian National University, Canberra, ACT 0200, Australia

Summary:  We introduce two notions for flows (or one-parameter automorphism groups) on quasi-diagonal $C^*$-algebras, quasi-diagonal and pseudo-diagonal flows; the former being apparently stronger than the latter. We derive basic facts about these flows and give various examples. In addition we extend results of Voiculescu from quasi-diagonal $C^*$-algebras to these flows.

Keywords:  $C^*$-algebra, flow, approximately inner, crossed product, KMS state, quasi-diagonal, pseudo-diagonal, Weyl--von Neumann theorem

Contents    Full-Text PDF